×

zbMATH — the first resource for mathematics

A fully discrete difference scheme for a diffusion-wave system. (English) Zbl 1094.65083
The authors develop a fully discrete difference scheme for a diffusion wave equation. A theoretical foundation is made for convergence and stability of the proposed method. No numerical experiments are performed for illustration.

MSC:
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35L15 Initial value problems for second-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agrawal, O.P., A general solution for the fourth-order fractional diffusion-wave equation, Fract. calculus appl. anal., 3, 1, 1-12, (2000) · Zbl 1111.45300
[2] Agrawal, O.P., A general solution for the fourth-order fractional diffusion-wave equation defined in bounded domain, Comput. struct., 79, 1497-1501, (2001)
[3] Agrawal, O.P., Response of a diffusion-wave system subjected to deterministic and stochastic fields, Z. angew. math. mech., 83, 4, 265-274, (2003) · Zbl 1045.35116
[4] Bechelova, A.R., On the convergence of difference schemes for the diffusion equation for fractional order, Ukrainian math. J., 50, 7, 1131-1134, (1998) · Zbl 0934.65100
[5] Fujita, Y., Cauchy problems of fractional order and stable processes, Japan J. appl. math., 7, 3, 459-476, (1990) · Zbl 0718.35026
[6] Fujita, Y., Integrodifferential equation which interpolates the heat equation and the wave equation, Osaka J. math., 27, 2, 309-321, (1990) · Zbl 0790.45009
[7] Fujita, Y., Integrodifferential equation which interpolates the heat equation and the wave equation II, Osaka J. math., 27, 4, 797-804, (2000) · Zbl 0796.45010
[8] Ginoa, M.; Cerbelli, S.; Roman, H.E., Fractional diffusion equation and relaxation in complex viscoelastic materials, Physica A, 191, 449-453, (1992)
[9] Helfer, R., Fractional diffusion based on riemann – liouville fractional derivatives, J. phys. chem., 104, 3914-3917, (2000)
[10] Lopez-Marcos, J.C., A difference scheme for a nonlinear partial integrodifferential equation, SIAM J. numer. anal., 27, 1, 20-31, (1990) · Zbl 0693.65097
[11] Mainardi, F., Fractional relaxation-oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals, 7, 9, 1461-1477, (1996) · Zbl 1080.26505
[12] Mainardi, F., The fundamental solutions for the fractional diffusion-wave equation, Appl. math. lett., 9, 6, 23-28, (1996) · Zbl 0879.35036
[13] Mainardi, F., Some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[14] Mainardi, F.; Luchko, Y.; Pagnini, G., The fundamental solution of the space-time fractional diffusion equation, Fract. calculus appl. anal., 4, 153-192, (2001) · Zbl 1054.35156
[15] Mainardi, F.; Pagnini, G., The wright functions as solutions of the time-fractional diffusion equation, Appl. math. comput., 141, 51-62, (2003) · Zbl 1053.35008
[16] Mbodje, B.; Montseny, G., Boundary fractional derivative control of the wave equation, IEEE trans. automatic control, 40, 378-382, (1995) · Zbl 0820.93034
[17] Metzler, R.; Klafter, J., Boundary value problems for fractional diffusion equations, Physica A, 278, 107-125, (2000)
[18] Nigmatullin, R.R., To the theoretical explanation of the universal response, Physica status (B): basic res., 123, 2, 739-745, (1984)
[19] Nigmatullin, R.R., Realization of the generalized transfer equation in a medium with fractal geometry, Physica status (B): basic res., 133, 1, 425-430, (1986)
[20] Oldham, K.B.; Spanier, J., The fractional calculus, (1999), Academic Press New York · Zbl 0428.26004
[21] Sanz-Serna, J.M., A numerical method for a partial integro-differential equations, SIAM J. numer. anal., 25, 319-327, (1988) · Zbl 0643.65098
[22] Schneider, W.R.; Wess, W., Fractional diffusion and wave equations, J. math. phys., 30, 1, 134-144, (1989) · Zbl 0692.45004
[23] Tang, T., A finite difference scheme for partial integro-differential equations with a weakly singular kernel, Appl. numer. math., 11, 309-319, (1993) · Zbl 0768.65093
[24] Wess, W., The fractional diffusion equation, J. math. phys., 27, 11, 2782-2785, (1996)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.